# SDR QXEA200602651

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,182 hours, 5,837 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK RECEIVED A RT ENGINE BLEED CAUTION. RETURNED TO THE GATE. MAINTENANCE FOUND NO FAULTS IN THE MDC. FAULT HISTORY SHOWED A RT PRESS VALVE NO CONTROL/POSITION DISAGREE MESSAGE IN FAULT HISTORY. COMPLIED WITH FIM TASK 75-30-00-810-A01 AND PERFORMED OPERATIONAL TEST OF THE PRSOV IAW 36-12-01-710-801. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
